# SDR USAA990828

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23135
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 950.5
- Part time: 41,388 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-2 CHECK EDDY CURRENT INSPECTION, FOUND A .2 5INCH CRACK IN SKIN AT UPPER HINGE CUTOUT STATION 950.5 STRINGER 13R AND 11R.  REMOVED CRACK AND INSTALLED DOUBLER PER SRM 53-30-3 PAGE 78A FIG 21A SHEET 1/2.  (M)
